On a three-dimensional Goursat problem
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 12 (2001) no. 12, pp. 30-35 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2001_12_12_a4,
     author = {E. A. Utkina},
     title = {On a three-dimensional {Goursat} problem},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {30--35},
     year = {2001},
     volume = {12},
     number = {12},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2001_12_12_a4/}
}
TY  - JOUR
AU  - E. A. Utkina
TI  - On a three-dimensional Goursat problem
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2001
SP  - 30
EP  - 35
VL  - 12
IS  - 12
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2001_12_12_a4/
LA  - ru
ID  - VSGTU_2001_12_12_a4
ER  - 
%0 Journal Article
%A E. A. Utkina
%T On a three-dimensional Goursat problem
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2001
%P 30-35
%V 12
%N 12
%U http://geodesic.mathdoc.fr/item/VSGTU_2001_12_12_a4/
%G ru
%F VSGTU_2001_12_12_a4
E. A. Utkina. On a three-dimensional Goursat problem. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 12 (2001) no. 12, pp. 30-35. http://geodesic.mathdoc.fr/item/VSGTU_2001_12_12_a4/

[1] Colton D., “Pseudoparabolic equations in one space variable”, J. Different. Equations, 12:3 (1972), 559–565 | DOI | MR | Zbl

[2] Rundell W., Stecher M., “Remarks concerning the supports of solution of pseudoparabolic equation”, Proc. Amer. Math. Soc., 63:1 (1977), 77–81 | DOI | MR | Zbl

[3] Rundell W., “The construction of solutions to pseudoparabolic equation in noncilyndrical domains”, J. Different. Equations, 27:3 (1978), 394–404 | DOI | MR | Zbl

[4] Rundell W., Stecher M., “The uniqueness class for the Cauchy problem for pseudoparabolic equation”, Proc. Amer. Math. Soc., 76:2 (1979), 253–257 | DOI | MR | Zbl

[5] Vodakhova V. A., “Kraevaya zadacha s nelokalnym usloviem A. M. Nakhusheva dlya odnogo psevdoparabolicheskogo uravneniya”, Differents. uravneniya, 18:2 (1982), 280–285 | MR | Zbl

[6] Shkhanukov M. Kh., “Ob odnom metode resheniya kraevykh zadach dlya uravnenii tretego poryadka”, DAN SSSR, 265:6 (1982), 1327–1330 | MR | Zbl

[7] Soldatov A. P., Shkhanukov M. Kh., “Kraevye zadachi s obschim nelokalnym usloviem A. A. Samarskogo dlya psevdoparabolicheskikh uravnenii vysokogo poryadka”, DAN SSSR, 297:3 (1987), 547–552 | MR

[8] Zhegalov V. I., Utkina E. A., “Ob odnom psevdoparabolicheskom uravnenii tretego poryadka”, Izv. vuzov. Matem., 1999, no. 10, 73–76 | MR | Zbl

[9] Fage M. K., “Zadacha Koshi dlya uravneniya Bianki”, Matem. sb., 45(87):3 (1958), 281–322 | MR | Zbl

[10] Zhegalov V. I., “Trekhmernyi analog zadachi Gursa”, Neklassicheskie uravneniya i uravneniya smeshannogo tipa, MGU, Novosibirsk, 1990, 94–98 | MR

[11] Zhegalov V. I., “O trekhmernoi funktsii Rimana”, Sib. matem. zhurn., 38:5 (1997), 1074–1079 | MR | Zbl

[12] Bondarenko B. A., Bazisnye sistemy polinomialnykh i kvazipolinomialnykh reshenii uravnenii v chastnykh proizvodnykh, FAN, Tashkent, 1987 | MR

[13] Fage M. K., “Operatorno-analiticheskie funktsii odnoi nezavisimoi peremennoi”, Tr. Mosk. matem. ob-va, 7, 1958, 227–268 | MR | Zbl

[14] Myuntts G., Integralnye uravneniya, T. 1, GTTI, L.-M., 1934

[15] Bitsadze A. V., Nekotorye klassy uravnenii v chastnykh proizvodnykh, Nauka, M., 1981 | MR

[16] Kampe de Fere Zh., Kempbell R., Peto G., Fogel T., Funktsii matematicheskoi fiziki, GIFML, M., 1963